標題: Toroidal fullerenes with the Cayley graph structures
作者: Kang, Ming-Hsuan
應用數學系
Department of Applied Mathematics
關鍵字: Fullerene;Cayley graph;Toroidal graph;HOMO-LUMO gap
公開日期: 6-十一月-2011
摘要: We classify all possible structures of fullerene Cayley graphs. We give each one a geometric model and compute the spectra of its finite quotients. Moreover, we give a quick and simple estimation for a given toroidal fullerene. Finally, we provide a realization of those families in three-dimensional space. (C) 2011 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.disc.2011.06.018
http://hdl.handle.net/11536/18397
ISSN: 0012-365X
DOI: 10.1016/j.disc.2011.06.018
期刊: DISCRETE MATHEMATICS
Volume: 311
Issue: 21
起始頁: 2384
結束頁: 2395
顯示於類別:期刊論文


文件中的檔案:

  1. 000295660600007.pdf